# SDR UIEA2021042601000

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,492 hours, 14,080 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 30014361
- Condition: Indication
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START 3X. ECU: GEN FILTER.( DEFERRED TO DMI 145827, MEL 49-11-01A, CAT C, DUE 04MAY21. MX ACTION NOR REQD. MX CNTL ANASTASIO. DISPATCH LC 1951, PLACARD APPLIED.  LP 1361523, ITEM M25: PERF APU BITE TEST IAW B767 AMM 49-61-05, "GENFAIL" FAULT LATCHED. T/S PER B767 FIM 49-11 FAULT TREE 969. CONFIRMED GEN OIL FILTER DP SWITCH(YBMS1) INSP. P/N OF DPSW: 3876048-3 NIS AT CVG. DMI 145827 REMAINS OPEN.  28 APR 21 - 1361536 - ITEM# 6 - SCK - R&R APU GENERATOR FILTER DIFFERENTIAL PRESSURE SWITCH IAW 49-27-15 OPERATIONAL CK NORMAL. THIS CLEARS DMI 145827 PER MCC GLEN.    )
